# SDR AALA202309198554

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 27,312 hours, 12,899 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TUL. DURING CRUISE ECAM MESSAGE FOR FUEL USED AND FUEL ON BOARD DISAGREE. FLIGHT CREW ACCOMPLISHED THE QRH FUEL LEAK PROCEDURES. DURING DESCENT INTO TUL, THE FIRST OFFICER TOOK A PICTURE OF ECAM AND IT REFLECTED FUEL OVERLAND AFTER CLEARING THE INITIAL ECAM. THE LEFT MAIN TANK WAS ABOUT 1000LBS LESS THEN THE RIGHT TANK. THE AIRCRAFT LANDED SAFELY AT TUL WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 28-11-00-810-805-A AND THE FAULTS CLEARED WITH NO ADDITIONAL FAULTS OR ISSUES NOTED BY MAINTENANCE. NO SPECIFIC PART CAUSING THE DIFFICULTY WAS IDENTIFIED BY MAINTENANCE.
